Vol 57, No 2 (2017)

Open Access Open Access  Restricted Access Subscription Access

Table of Contents

On algebras of bounded continuous functions valued in a topological algebra pdf
Hugo Arizmendi Peimbert, Muneo Cho, Alejandra García García 123-129
Density of analytic polynomials in abstract Hardy spaces pdf
Alexei Yu. Karlovich 131-141
On the weak solutions of a coupled system of Volterra--Stieltjes integral equations pdf
Masouda Alfadel, Ahmed El-sayed 143-151
On Banach spaces of regulated functions pdf
Lech Drewnowski 153-169
© Copyright Polskie Towarzystwo Matematyczne | Hosted by MIMUW | Design: Podpunkt | Production: Paweł Witkowski inTOOLS


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

The journal sponsored by

Ministry of Science and High Education

ISSN: 0373-8299